Open Access
Translator Disclaimer
December 2015 On standard extensions of local fields
Akram Lbekkouri
Author Affiliations +
Tbilisi Math. J. 8(2): 49-67 (December 2015). DOI: 10.1515/tmj-2015-0010

Abstract

Let $L/K$ be any separable extension of complete discrete valued fields of degree $p$. This work, is a study of some “standard over-extensions” of $L/K$, with the description of their Galois groups. The second target, which is the aim of this work, concerns the Galois closure of $L/K$. The study of the normal case has been done in some former work.

Citation

Download Citation

Akram Lbekkouri. "On standard extensions of local fields." Tbilisi Math. J. 8 (2) 49 - 67, December 2015. https://doi.org/10.1515/tmj-2015-0010

Information

Received: 11 September 2014; Accepted: 8 April 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1369.11078
MathSciNet: MR3343674
Digital Object Identifier: 10.1515/tmj-2015-0010

Subjects:
Primary: 11S15

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top